# SDR DALA13065530957

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ON SPLICE REPAIR AT TEE CAP OF PRESSURE DOME, BS 1338 BETWEEN PROJECTION LONGS 26-27L AFT CARGO BAY.   SHIMS WERE FABRICATED, TREATED, PAINTED, INSTALLED IAW SRM 53-03D, FIG 37A,.
